# SDR CALA2016071895566

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 50,210 hours, 21,280 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ISP BRACKET ON LEFT SIDE BETWEEN FRAMES 28 AND 29 HAS A MISDRILLED HOLE, 13" AFT OF FRAME 28.  STRINGER 22 - 23L.   CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-13 FIG 202 (SHEET 2) PG 227. T.
